# SDR DALA2019052203122

- Difficulty date: May 20, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 50,116 hours, 26,016 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Packing
- Condition: Not Reported
- Location: Brake System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

A/C 3124 CLOSED LOG 5754449 FLT/CHK 2688 PILOT REPORT SDR: N POSITION: LT TASK HRS: 000001.0 TASK ELAPSE TIME HRS: 000002.0 01 ABORTED T/O AT 70KTS FOR HYD Y RES LOW LEVEL02 CORR ATA 3245 RII: N FOUND PACKING ON ALTERNATE BRAKE MANIFOLD CONTROL VALVE, REPLACED PER AMM 32-43, RAN BRAKES NO LEAKS NOTED. OK FOR SVC.
